# SDR USAA060580

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Punctured
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD OF NR 5 SPOILER PUNCTURED.  REMOVED DAMAGE, INSTALLED REPAIR PARTS IAW SRM 51-70-10, DEFECT SIZE: 2 INCH.
